# SDR DALA2019011400248

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 72,946 hours, 22,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: Dor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603 CORRECTIVE ACTION: CLEANED DEBRIS. OPS NML. (0900365)
